| Catalog Number |
383647 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K183399; k243403 h.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that the tubing broke.20g nexiva dual port inserted the morning of the 29th of april, patient had a shower and had a plastic shower sleeve insitu.When shower sleeve removed, blood noticed, nexiva extension set was in 2 pieces, sliced directly across.Unknown as to how.